Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Note on the factors of $ 2\sp n+1$


Author: A. Ferrier
Journal: Math. Comp. 3 (1949), 496-497
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0025-5718-1949-0030542-0
Corrigendum: Math. Comp. 5 (1951), 259.
MathSciNet review: 0030542
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1949-0030542-0
Article copyright: © Copyright 1949 American Mathematical Society